# SDR AU510001560

- Difficulty date: May 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Faulty
- Location: Mfdu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING AND HOT ODOR IN COCKPIT.  AVIONICS MPU RERACKED.  SMOKE DETECTOR REMOVED FOR CLEANING DURING MAINTENANCE.  MULTIPLE PRINTED CIRCUIT BOARDS REMOVED AND DUST DISTURBED DURING TAWS INSTALLATION.
